# SDR SIMA20130904015

- Difficulty date: September 4, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,312 hours, 20,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT OUTER CASE IS CRACKED.  R & R FWD CABIN FLASHLIGHT AND OPS CHECKED IAW AMM 25-61-00.
